# SDR YENA20130814175

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 11,862 hours, 7,207 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED DUE TO BLEED LEAK ON BLEED 1 AT 30K WITH ANTI-ICE RUNNING.  NO PRESSURIZATION WITH BLEED 2 ON MEL.  LEAK INDICATION WENT AWAY AFTER QRH PROCEDURES APPLIED.  FOUND BLEED LINE 1 DISCONNECTED.  RECONNECTED, SAFETIED AND PERFORMED OPS CK OF BLEED 1 SYS REF AMM 36-11-00-710-801-A.  NO FAULTS NOTED AT THIS TIME.
